# SDR UIEA2018070601358

- Difficulty date: July 8, 2018
- Submitted: July 16, 2018
- Operation: Air carrier
- Aircraft: N489MC
- Make and model: Boeing 747412F
- Aircraft serial: 26553
- Aircraft time: 93,789 hours, 16,571 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATA 53-40, SEAT TRACK FOUND CRACK AT STA 1600, RBL 98 AS MARKED. SEAT TRACK REPAIR CARRIED OUT AT THE NOTED LOCATION AS SRM 53-00-52-2R-6, REPAIR 6, REV 83 AND EN 1117-18 REV ' - '.
